# SDR J7SA2024020500383

- Difficulty date: January 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N565FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20884
- Aircraft time: 3,082 hours, 1,796 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3417A020000
- Part serial: 00976
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW OBSERVED STRONG RUBBER BURNING SMELL. ECS PAGE SHOWED LEFT PACK AT 42C AND CLIMBING. CREW SET LOWER TEMP FOR BOTH COCKPIT AND CABIN. TEMP REVERSED AND HEAVY SMELL AND PACK TEMP WAS REDUCED. AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT. REPLACED THE AIR CYCLE MACHINE IAW CL350 AMM 21-52-13. OPS CHECK SATISFACTORY.
